EconPapers    
Economics at your fingertips  
 

Indeterminacy and Cycles in Two-Sector Discrete-Time Models

Jess Benhabib, Kazuo Nishimura and Alain Venditti

G.R.E.Q.A.M. from Universite Aix-Marseille III

Abstract: We consider a discrete-time two-sector Cobb-Douglas economy with positive sector specific external effects. We show that indetermincay of steady states and cycles can easily arise with constant or decreasing social returns to scale, and very small market imperfections. This is in sharp contrast with most of the contribution in the literature in which increasing social returns are required to generate indeterminacy.

Keywords: MATHEMATICAL ANALYSIS; BUSINESS CYCLES; ECONOMIC GROWTH (search for similar items in EconPapers)
JEL-codes: C62 E32 O41 (search for similar items in EconPapers)
Pages: 29 pages
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (7)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Indeterminacy and cycles in two-sector discrete-time model (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:aixmeq:99a58

Access Statistics for this paper

More papers in G.R.E.Q.A.M. from Universite Aix-Marseille III G.R.E.Q.A.M., (GROUPE DE RECHERCHE EN ECONOMIE QUANTITATIVE D'AIX MARSEILLE), CENTRE DE VIEILLE CHARITE, 2 RUE DE LA CHARITE, 13002 MARSEILLE.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-24
Handle: RePEc:fth:aixmeq:99a58